`a`
Communications on Pure and Applied Analysis (CPAA)
 

Volume 12,Number 6,     November 2013

1

Almost global existence for exterior Neumann problems of semilinear wave equations in $2$D    Pages : 2331 - 2360

Soichiro Katayama,  Hideo Kubo and Sandra Lucente

 Abstract       References       Full Text      Related Articles

2

Nontrivial periodic solutions for asymptotically linear hamiltonian systems at resonance    Pages : 2361 - 2380

Shiwang Ma

 Abstract       References       Full Text      Related Articles

3

Multiple solutions for singular N-Laplace equations with a sign changing nonlinearity    Pages : 2381 - 2391

J. Tyagi

 Abstract       References       Full Text      Related Articles

4

Asymptotic behavior of the ground state Solutions for Hénon equation with Robin boundary condition    Pages : 2393 - 2408

Haiyang He

 Abstract       References       Full Text      Related Articles

5

Oblique derivative problems for elliptic and parabolic equations    Pages : 2409 - 2444

Gary Lieberman

 Abstract       References       Full Text      Related Articles

6

A Brezis-Nirenberg result for non-local critical equations in low dimension    Pages : 2445 - 2464

Raffaella Servadei and Enrico Valdinoci

 Abstract       References       Full Text      Related Articles

7

Systems of singular integral equations and applications to existence of reversed flow solutions of Falkner-Skan equations    Pages : 2465 - 2495

G. C. Yang and K. Q. Lan

 Abstract       References       Full Text      Related Articles

8

Super polyharmonic property of solutions for PDE systems and its applications    Pages : 2497 - 2514

Wenxiong Chen and Congming Li

 Abstract       References       Full Text      Related Articles

9

Local uniqueness of steady spherical transonic shock-fronts for the three--dimensional full Euler equations    Pages : 2515 - 2542

Gui-Qiang G. Chen and Hairong Yuan

 Abstract       References       Full Text      Related Articles

10

Dynamics of vacuum states for one-dimensional full compressible Navier-Stokes equations    Pages : 2543 - 2564

Ben Duan and Zhen Luo

 Abstract       References       Full Text      Related Articles

11

Weighted Sobolev-Hardy spaces and sign-changing solutions of degenerate elliptic equation    Pages : 2565 - 2575

Jun Yang and Yaotian Shen

 Abstract       References       Full Text      Related Articles

12

Four positive solutions of a quasilinear elliptic equation in $ R^N$    Pages : 2577 - 2600

Fang-Fang Liao and Chun-Lei Tang

 Abstract       References       Full Text      Related Articles

13

Nonexistence of positive solutions for a system of integral equations on $R^n_+$ and applications    Pages : 2601 - 2613

Dongyan Li and Yongzhong Wang

 Abstract       References       Full Text      Related Articles

14

A stability result for the Stokes-Boussinesq equations in infinite 3d channels     Pages : 2615 - 2625

Marta Lewicka and Mohammadreza Raoofi

 Abstract       References       Full Text      Related Articles

15

Blowup threshold and collapse mass separation for a drift-diffusion system in space-dimension two    Pages : 2627 - 2644

Elio E. Espejo,  Masaki Kurokiba and Takashi Suzuki

 Abstract       References       Full Text      Related Articles

16

Decay rates for Kirchhoff-Timoshenko transmission problems    Pages : 2645 - 2667

Tamara Fastovska

 Abstract       References       Full Text      Related Articles

17

Long time dynamics for forced and weakly damped KdV on the torus    Pages : 2669 - 2684

M. Burak Erdoğan and Nikolaos Tzirakis

 Abstract       References       Full Text      Related Articles

18

Regularity, symmetry and uniqueness of positive solutions to a nonlinear elliptic system    Pages : 2685 - 2696

Shiren Zhu,  Xiaoli Chen and Jianfu Yang

 Abstract       References       Full Text      Related Articles

19

Elliptic equations involving linear and superlinear terms and critical Caffarelli-Kohn-Nirenberg exponent with sign-changing weight functions    Pages : 2697 - 2713

Mateus Balbino Guimarães and Rodrigo da Silva Rodrigues

 Abstract       References       Full Text      Related Articles

20

Logarithmically improved criteria for Euler and Navier-Stokes equations    Pages : 2715 - 2719

Yi Zhou and Zhen Lei

 Abstract       References       Full Text      Related Articles

21

Positive solutions of integral systems involving Bessel potentials    Pages : 2721 - 2737

Yutian Lei

 Abstract       References       Full Text      Related Articles

22

Global existence of classical solutions of Goursat problem for quasilinear hyperbolic systems of diagonal form with large BV data    Pages : 2739 - 2752

Zhi-Qiang Shao

 Abstract       References       Full Text      Related Articles

23

On general fractional abstract Cauchy problem    Pages : 2753 - 2772

Zhan-Dong Mei,  Jigen Peng and Yang Zhang

 Abstract       References       Full Text      Related Articles

24

Existence and multiplicity of solutions for Kirchhoff type problem with critical exponent    Pages : 2773 - 2786

Qi-Lin Xie,  Xing-Ping Wu and Chun-Lei Tang

 Abstract       References       Full Text      Related Articles

25

Convergence rates for elliptic reiterated homogenization problems    Pages : 2787 - 2795

Jie Zhao

 Abstract       References       Full Text      Related Articles

26

Analytic integrability for some degenerate planar systems    Pages : 2797 - 2809

Antonio Algaba,  Cristóbal García and Jaume Giné

 Abstract       References       Full Text      Related Articles

27

Well-posedness and long time behavior of an Allen-Cahn type equation    Pages : 2811 - 2827

Haydi Israel

 Abstract       References       Full Text      Related Articles

28

Remarks on the approximation of the Navier-Stokes equations via the implicit Euler scheme    Pages : 2829 - 2838

Michele Coti Zelati

 Abstract       References       Full Text      Related Articles

29

Eigenvalues, bifurcation and one-sign solutions for the periodic $p$-Laplacian    Pages : 2839 - 2872

Guowei Dai,  Ruyun Ma and Haiyan Wang

 Abstract       References       Full Text      Related Articles

30

Regularity criteria of smooth solution to the incompressible viscoelastic flow    Pages : 2873 - 2888

Hua Qiu

 Abstract       References       Full Text      Related Articles

31

Solutions of nonlinear nonhomogeneous Neumann and Dirichlet problems    Pages : 2889 - 2922

Shouchuan Hu and Nikolaos S. Papageorgiou

 Abstract       References       Full Text      Related Articles

32

A double saddle-node bifurcation theorem    Pages : 2923 - 2933

Ping Liu,  Junping Shi and Yuwen Wang

 Abstract       References       Full Text      Related Articles

33

Blow-up for a non-local diffusion equation with exponential reaction term and Neumann boundary condition    Pages : 2935 - 2946

Shouming Zhou,  Chunlai Mu,  Yongsheng Mi and Fuchen Zhang

 Abstract       References       Full Text      Related Articles

34

Free vibrations in space of the single mode for the Kirchhoff string    Pages : 2947 - 2971

Clelia Marchionna

 Abstract       References       Full Text      Related Articles

35

Non-isothermal cyclic fatigue in an oscillating elastoplastic beam    Pages : 2973 - 2996

Michela Eleuteri,  Jana Kopfová and Pavel Krejčí

 Abstract       References       Full Text      Related Articles

36

Bifurcations and periodic orbits in variable population interactions    Pages : 2997 - 3012

Jorge Rebaza

 Abstract       References       Full Text      Related Articles

37

On symmetry results for elliptic equations with convex nonlinearities    Pages : 3013 - 3026

Kanishka Perera and Marco Squassina

 Abstract       References       Full Text      Related Articles

38

Global dynamics and diffusion limit of a one-dimensional repulsive chemotaxis model    Pages : 3027 - 3046

Zhi-An Wang and Kun Zhao

 Abstract       References       Full Text      Related Articles

39

Pullback exponential attractors for evolution processes in Banach spaces: Theoretical results    Pages : 3047 - 3071

Alexandre Nolasco de Carvalho and Stefanie Sonner

 Abstract       References       Full Text      Related Articles